# SDR 9719189917

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Out Flow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 35,000 FEET EN ROUTE.  CREW PERFORMED RAPID DESCENT TO 10,000 FEET AND FLIGHT WAS DIVERTED TO BIL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE AMPLIFIER AND OUTFLOW VALVE ACTUATOR, OPERATIONAL CHECK NORMAL.
